# SDR FDEA201208283188

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 67,729 hours, 16,290 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CLIMB TO ABOUT 12,000 FT AND DESCENT  BELOW 17,000 FT THERE IS AN ACRID ODOR IN COCKPIT.   PERFORMED OPS CHECK OF PACK OPERATION, FLIGHT COPMARTMENT HEATING AND COOLING IN REF TO AMM 21-40-00 AND 21-50-00, NO DEFECTS NOTED AND NO ODOR PRESENT.  UNABLE TO DUPLICATE ON GROUND.
